Zonegran can cause what's called what's called menorrhagia, which is excessive uterine bleeding, around the same time you'd expect your period or in the same intervals. Menometrorrhagia is similar and also rarely reported, but unlike menorrhagia, bleeding can be at any time.
If this is something you're having a problem with, you should see your doctor. Both can cause anemia and you should have your iron levels checked as well as see if another medication may be a good idea which is really something only your doctor and you can decide.
- Zonegran Information for Consumers
- Zonegran Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zonegran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Abnormal Uterine Bleeding - I am getting ready to start taking Aleese in a few days for unexplained?
Posted 19 Sep 2009 • 1 answer
Posted 30 Jan 2014 • 2 answers
Posted 19 Nov 2015 • 0 answers
Abnormal Uterine Bleeding - I was recently treated for my complex hyperlaxia without atypia by iud.?
Posted 20 Sep 2016 • 0 answers
Posted 2 Feb 2017 • 0 answers